Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 21, Pages 1323-1330
http://dx.doi.org/10.1155/S016117120320716X

Foliations by minimal surfaces and contact structures on certain closed 3-manifolds

Department of Mathematics and Statistics, Canisius College, Buffalo 14208, NY, USA

Received 14 July 2002; Revised 7 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard H. Escobales Jr., “Foliations by minimal surfaces and contact structures on certain closed -manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 21, pp. 1323-1330, 2003. https://doi.org/10.1155/S016117120320716X.